# SDR JJBA20160531001

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 33,966 hours, 37,006 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN POWER APPLIED, LAVATORY SMOKE ALARM KEEPS BEEPING.  R & R LAVATORY SMOKE DETECTOR.
